# SDR ASOA201000597

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 26,362 hours, 22,423 cycles
- Engine: Ge CF343B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 26R 3" AFT OF FS 333.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  STARTED SPLICE REPAIR FOR STRG 26R IAW SRM 53-00-03.  PERFORMED ET INSPECTION OF CUT LINES IAW SRM 53-00-03 PARA.4.(5) IAW NDTM PART 1, 51-20-06. NO INDICATIONS NOTED. CONT WITH STEP 9 OF SRM 53-00-03, PGE 204. COMPLIED WITH STEP 9 OF SRM 53-00-03 INSTALLED ALL FASTENERS EXCEPT FOR FASTENERS THAT ATTACH SPLICES.  CONT. WITH STEP 10 OF SRM 53-00-03, PAGE 204.  ATTACHED AFT SPLICE ON STAGE 26R ALL WORK DONE IAW SRM 53-00-03.  INSTALLED FWD SPLICE ONSTR 26R AND APPLIED PROTECTIVE COATING IAW SRM 53-00-03 AND SRM 51-25-01.
